# SDR SWAA063604

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 59,793 hours, 51,487 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND KEEL BEAM CHORD CORRODED AT LT BS 540.  REPAIRED KEEL BEAM CHORD PER SRM.
